# SDR A6WA200340002

- Difficulty date: December 16, 2002
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Access Panel
- Part number: 22850181267
- Condition: Missing
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL AND REPLACEMENT OF LEFT LOGO LIGHT, NOTICED ACCESS PANEL MISSING ON INBOARD SIDE OF EXHAUST NOZZLE.  REMOVED AND REPLACED LEFT ENGINE EXHAUST NOZZLE.  (M)
